Items where Author is "Kirby, Jonathan"

Up a level
Export as [feed] RSS
Group by: Item Type | Status | No Grouping
Jump to: Article | Thesis
Number of items: 21.

Article

Aslanyan, Vahagn, Eterović, Sebastian and Kirby, Jonathan (2020) Differential Existential Closedness for the j-function. Proceedings of the American Mathematical Society. ISSN 0002-9939 (In Press)

Jones, Gareth, Kirby, Jonathan, le Gal, Olivier and Servi, Tamara (2019) On local definability of holomorphic functions. The Quarterly Journal of Mathematics, 70 (4). pp. 1305-1326. ISSN 0033-5606

Kirby, Jonathan (2019) Blurred Complex Exponentiation. Selecta Mathematica, 25 (5). ISSN 1022-1824

Haykazyan, Levon and Kirby, Jonathan (2019) Existentially closed exponential fields. Israel Journal of Mathematics. ISSN 0021-2172 (In Press)

Bays, Martin and Kirby, Jonathan (2018) Pseudo-exponential maps, variants, and quasiminimality. Algebra and Number Theory, 12 (3). 493–549. ISSN 1937-0652

Jones, Gareth, Kirby, Jonathan and Servi, Tamara (2016) Local interdefinability of Weierstrass elliptic functions. Journal of the Institute of Mathematics of Jussieu, 15 (4). 673–691. ISSN 1474-7480

Kirby, Jonathan (2016) The rational field is not universally definable in pseudo-exponentiation. Fundamenta Mathematicae, 232. pp. 79-88. ISSN 0016-2736

Kirby, Jonathan and Zilber, Boris (2014) Exponentially Closed Fields and the Conjecture on Intersections with Tori. Annals of Pure and Applied Logic, 165 (11). pp. 1680-1706. ISSN 0168-0072

Bays, Martin, Hart, Bradd, Hyttinen, Tapani, Kesala, Meeri and Kirby, Jonathan (2014) Quasiminimal structures and excellence. Bulletin of the London Mathematical Society, 46 (1). pp. 155-163. ISSN 0024-6093

Kirby, J (2013) A note on the axioms for Zilber's pseudo-exponential fields. Notre Dame Journal of Formal Logic, 54 (3-4). pp. 509-520.

Kirby, Jonathan (2013) Finitely presented exponential fields. Algebra and Number Theory, 7 (4). pp. 943-980. ISSN 1944-7833

Kirby, J, Macintyre, Angus and Onshuus, Alf (2012) The algebraic numbers definable in various exponential fields. Journal of the Institute of Mathematics of Jussieu, 11 (4). pp. 825-834. ISSN 1475-3030

Bays, Martin, Kirby, Jonathan and Wilkie, A. J. (2010) A Schanuel property for exponentially transcendental powers. Bulletin of the London Mathematical Society, 42 (5). pp. 917-922. ISSN 0024-6093

Kirby, J (2010) Exponential algebraicity in exponential fields. Bulletin of the London Mathematical Society, 42 (5). pp. 879-890. ISSN 0024-6093

Kirby, J (2010) On quasiminimal excellent classes. Journal of Symbolic Logic, 75 (2). pp. 551-564. ISSN 0022-4812

Kirby, J (2009) The theory of the exponential differential equations of semiabelian varieties. Selecta Mathematica, 15 (3). pp. 445-486. ISSN 1022-1824

Kirby, J and Zilber, B (2006) The Uniform Schanuel Conjecture Over the Real Numbers. Bulletin of the London Mathematical Society, 38 (04). p. 568. ISSN 0024-6093

Kirby, J (2005) A Schanuel condition for Weierstrass equations. Journal of Symbolic Logic, 70 (2). pp. 631-638. ISSN 0022-4812

Kirby, J (2005) Corrigendum to “A Schanuel Condition for Weierstrass Equations”. Journal of Symbolic Logic, 70 (3). p. 1023. ISSN 0022-4812

Thesis

Kirby, J (2006) The Theory of Exponential Differential Equations. Doctoral thesis, Magdalen College, University of Oxford.

Kirby, J (2002) A new look at Counterexamples in topology. Masters thesis, UNSPECIFIED.

This list was generated on Wed Oct 28 22:37:14 2020 GMT.